# SDR DALA1150399886

- Difficulty date: August 28, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 59,777 hours, 61,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED THAT DURING OPERATIONAL CHECK, THE FIRST CLASS EMERGENCY ESCAPE PATH LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE 1R GALLEY DOOR BATTERY PACK PER AMM.  OPERATIONAL CHECK WAS GOOD.
